# SDR CHQA201100505

- Difficulty date: December 16, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A PATCH REPAIR WAS DONE ON THE CENTER FUSELAGE I SKIN ON STRINGER 20R BETWEEN FRAME 15-16.  THE REPAIR WAS DONE IN ACCORDANCE WITH SRM 53-21-01.
